# SDR MASA200500490

- Difficulty date: June 25, 2005
- Submitted: July 5, 2005
- Operation: Air carrier
- Aircraft: N87353
- Make and model: Cndair CL6002B19
- Aircraft serial: 7353
- Aircraft time: 15,383 hours, 11,856 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT EMERGENCY LIGHT OVER WING INOP.  MAINTENANCE REMOVED AND REPLACED EMERGENCY NR 2 BATTERY POWER SUPPLY.
